# SDR ABXA030234

- Difficulty date: June 13, 2003
- Submitted: June 20, 2003
- Operation: Air carrier
- Aircraft: N969AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47464
- Aircraft time: 57,992 hours, 54,481 cycles
- Engine: Pwa JT8D11
- Engine time: 57,106 hours, 61,863 cycles
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Condition: Damaged
- Location: Lt Engine
- Part time: 515 hours, 571 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TURBINE DAMAGE (T-1) ON NR 1 ENGINE.  BLADE TIP MISSING.  REPLACED THE NR 1 ENGINE IAW DC-9 MM.
